Vg-logo
  • 0
Click here to search
Opti 3 GREY 012021
Opti3
QTY
QWould it be possible that some people are not able to absorb multi vitamins and minerals as well as others. Since being vegetarian I started taking Feroglobin to maintain my Iron, B12 and vitamin D levels but since changing to Vegetology I have noticed dark circles under eyes, fatigue and disturbed sleep. I haven't taken a blood test to confirm if it is due to vitamin and mineral deficiencies but wanted to know if the above statement is true. I still want to stay with Vegetology as it is easier for me and includes everything needed in one tablet but would appreciate if you can give me some advice.
Kevin C
A Hi, we would be very surprised if this could be due to reduced absorption. We purposely use high-absorption forms of nutrients, including specifically Iron as an Amino Acid Chelate. VegVit in particular has been designed to offer the best possibly absorption we can achieve. If you are taking a combination of Joint-Vie and VegVit on the same day, our advice is instead to use them sequentially (so e.g. VegVit on Monday, Joint-Vie on Tuesday, repeat). It could be that you are getting too much of certain nutrients.